Tags: ativan, benzos, drugs, health, klonopin, medications, mental, mixing, xanax

Mixing Xanax, Klonopin and/or Ativan

On Health & Drugs & Medications » Mental Health

1,854 words with 6 Comments; publish: Tue, 18 Dec 2007 17:21:00 GMT; (900141.11, « »)

Any problem mixing any of these benzos health wise?

All Comments

Leave a comment...

  • 6 Comments
    • You don't say how you are mixing them. It is not good idea to be mixing THREE benzos! I took Klonopin for four months in 2004 and got addicted in a bad way. I tapered off of it at home but really should have been hospitalized, the withdrawal was bad and I really was not on a "high" dose. Just my personal experience, everyone is different. Xanax made me sleepy. Ativan works best for me and I never take more than 1 mg. per day, some days I take none. I feel Ativan ( or xanax) is safer and easier to use than Klonopin.
      #1; Tue, 18 Dec 2007 18:16:00 GMT
    • I take xanax throughout the day, then usually klonopin at night (i think it makes me tired/depressed), sometimes i take klonopin during the day. i may take an ativan on occassion.
      #2; Tue, 18 Dec 2007 18:17:00 GMT
    • I was told never to mix these drugs.
      #3; Tue, 18 Dec 2007 18:18:00 GMT
    • the question is: were you ever told nto to
      #4; Tue, 18 Dec 2007 18:19:00 GMT
    • hi goodintention....just my opinion. all benzos can cause dependency/withdrawal/ etc. IF and this is only an if you became dependent how would you know which drug it was. then you would have to come off more than one. since they are the same type of drug i would never take more than one. sounds like you need both to sleep. i think you would be better off upping the dosage toone of them with your dr.s help and stopping the others, just my opinion. i am a klonopin lover. valium makes me vomit, xanax does nothing for me, ativan makes me cry so i have had to stick with klonopin. i have taken as many as 3 a day when the anxiety is bad, and have taken none for months on end when i don't need it. have never hd withdrawal symptoms, luckily. please be careful doing this without your dr.s guidance. anti-anxiety drugs can sometimes throw you into depression.

      best of luck,

      ICC

      #5; Tue, 18 Dec 2007 18:20:00 GMT
    • my doctor told me to NEVER mix benzo's. you should just be taking one that works. i always waited a day before switching
      #6; Tue, 18 Dec 2007 18:21:00 GMT